Remarks on u 0-positive operators

Webb, J.R.L. (2009) Remarks on u 0-positive operators. Journal of Fixed Point Theory and Applications, 5(1), pp. 37-45. (doi: 10.1007/s11784-008-0093-2)

Full text not currently available from Enlighten.


We show that the concept of a linear operator being u 0-positive, and refinements of some classical results of Krasnosel’skiĭ, can be used, in conjunction with the theory of fixed point index, to give some short proofs of existence and nonexistence of positive solutions for nonlinear maps.

Item Type:Articles
Glasgow Author(s) Enlighten ID:Webb, Professor Jeffrey
Authors: Webb, J.R.L.
Subjects:Q Science > QA Mathematics
College/School:College of Science and Engineering > School of Mathematics and Statistics > Mathematics
Journal Name:Journal of Fixed Point Theory and Applications
Journal Abbr.:J. Fixed Point Theory Appl.
ISSN (Online):1661-7746
Published Online:21 December 2008

University Staff: Request a correction | Enlighten Editors: Update this record